# SDR SWAA2022010642558

- Difficulty date: November 11, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT LOWER AUXILIARY SILL; BETWEEN S-21L AND-23L AT STA 320 APPX. FOUND CORROSION ON WEB.  REMOVED WEB AT E&E COMPARTMENT LOWER AUXILIARY SILL IAW SRM 51-40-02-0G-0. INSTALLED NEW WEB AT E&E COMPARTMENT LOWER AUXILIARY SILL IAW SRM 51-40-02-0G-0 AND DWG 141A1180.
